# SDR AALA2009010800280

- Difficulty date: January 8, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-  MOUNTED EVACUATION FORWARD POSITION AT SEAT 5A AND 5B INOPERATIVE. REPLACED LIGHT ASSEMBLY AT SEAT 5A AND 5B.
